Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1171
Title: Charge-Based Continuous Equations for the Transconductance and Output Conductance of Graded-Channel SOI MOSFETs
Authors: SOUZA, Michelly de;DE SOUZA, M.;DE SOUZA, MICHELLY;Michelly de Souza;de Souza, Michelly
PAVANELLO, Marcelo Antonio
Issue Date: 2007
Journal: JICS. Journal of Integrated Circuits and Systems
ISSN: 1807-1953
Citation: SOUZA, Michelly de;DE SOUZA, M.;DE SOUZA, MICHELLY;Michelly de Souza;de Souza, Michelly; PAVANELLO, Marcelo Antonio. Charge-Based Continuous Equations for the Transconductance and Output Conductance of Graded-Channel SOI MOSFETs. JICS. Journal of Integrated Circuits and Systems, v. 2, n. 2, p. 104-110, 2007.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/1171
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.